Causes And Solutions To Treat Low Menstruation When A High Protein Diet?
Hello, I am an 18 year old girl. 1 year ago I ran a high protein diet which made me lose 10kg in 7 months, during which time my period was always on time. But since the last 5 months I have not had my period. 2 months ago I went to a gynecologist but was only given norelut medicine which was taken for 7 days, for 3 days after the drug ran out I had my period but only a little. After that every time I buy the medicine so that I menstruate, if I don’t take the medicine I won’t menstruate. Apart from that, I also lost quite a lot of hair. What are the causes and do I have to consume Norelut in order to get my period? Thank you j
Hi Jenner .. Thanks for the question.
Menstruation in a woman normally occurs in a cycle of 21-35 days with a menstrual length of 2-7 days. Disorders of menstruation can be in the form of irregular menstruation, very painful menstruation, very heavy menstrual blood. Whereas in your case menstruation does not occur regularly, the cause can be influenced by:
Psychic stress Weight loss drastically. For example, in women with anorexia. Anorexia can cause symptoms such as menstrual disorders, hair loss, fatigue, dehydration, low blood pressure. PCOS (polysystic ovary syndrome) - symptoms include: irregular menstruation, depression, hair loss / thinning, weight gain. Disorders of the thyroid gland Diabetes mellitus Meanwhile, norelut is a trademark containing norethindrone. This medicine can be given to women with irregular menstrual cycles and in people with endometriosis. If you continue to experience your complaints, then it's a good idea to check back with your obstetrician so that the doctor can do a direct physical examination and an ultrasound to see the condition of your reproductive organs. It's good to consume norethindrone on the advice of a doctor and not buy it yourself. Apart from that, what you can do: manage psychological stress properly, maintain a balanced body weight, eat nutritious food, get enough rest, avoid physical activity that is too heavy.
May be useful